You are here

Informit Service

< Back to Informit Humanities & Social Sciences Collection

Australian Senior Mathematics Journal

The Australian Senior Mathematics Journal is a professional journal of the Australian Association of Mathematics Teachers Inc. devoted to the teaching and learning of mathematics in Years 11 and 12 of secondary school and in the first few years of tertiary education at University, College and TAFE.
Publication Details
Name of Publisher: Australian Association of Mathematics Teachers
Place of Publication: Armidale, NSW
Resource Type: Journal
ISSN: 0819-4564
Publication Year: 1987-
Publication Frequency: Semiannual
Coverage: Volume 18, Issue 1 (2004) - onwards (Comprehensive)
Subject Covered: Mathematics ; Secondary education